# SDR HEEA078605

- Difficulty date: April 22, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Aircraft time: 7,307 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 214031792101
- Condition: Loose
- Location: Emergency Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT FLOAT FAIRING LOOSE. FOUND TOP EDGE HAD COME LOOSE FROM SCREWS AND WIND HAD PULLED COVER OPEN.
